# SDR CA150714007

- Difficulty date: July 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sleeve
- Part number: 3022791
- Condition: Inoperative
- Location: Beta
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED THAT THE REVERSE ARM AND THE BETA SLEEVE WILL NOT MOVE.  DUE TO THE LOW TIME REMAINING UNTIL O/H, THE OPERATOR ELECTED TO O/H THE ENGINE. THIS REPORT IS ISSUED TO DISCUSS THE INVESTIGATION FINDINGS OF THE SEIZED BETA SLEEVE.
